# SDR IPXA2018041528567

- Difficulty date: April 10, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N352UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37875
- Aircraft time: 14,443 hours, 5,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Latch
- Part number: H2040K2061
- Condition: Corroded
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, CORROSION ON KEEL BEAM AFT SECTION ACCESS PANEL 149BL FWD SIDE LATCH BETWEEN BS 1010 - 1030.  INSTALL A NEW LATCH IAW SRM 51-40-02-0G, REV 70.03, AND DWG 145T8629, SHEET 3, REV C .
